Thanks for your replies. The metrogel seems to be clearing it up, albeit far too slowly for my liking! Brilliant day today is turning out to be as my hair has started to fall out! I do have a wig, scarves & hats ready but it is still upsetting as you know.
Woke up this morning to a face that was literally covered with an acne-like rash! Very attractive! Not sure whether it is a side effect of dexamethasone (last taken 5/11) or the docetaxol? The GP at my local hospital has prescribed Metrogel for acne rosacea so I will give that a go.
Anyone else had the same?
I've been on them for a while aswell - and yes my face is a big moonface most of the time! Also now got a bright red forehead from the WBR. Hair has literally come out in the last two days really quickly so am right back looking like a total delight! My radiologist started reducing my dosage about half way through radiotherapy - they need to take you off them quite slowly but once they start weaning you off it should all sort itself out! 6 months is a very long time to be on them and 8mg a day is quite a large dose still!
Oh no....here we go again! Its 4.40am and once again wide awake on dexamethasone! Got up had nice cup of tea and trying so hard not to eat ....AGAIN !
Only one thing for it....make bread yes! There'll be lovely aromas then coming from the kitchen when they all get up ♥
What are your plans for today ladies?
Love to you all......bev xxxxxxx
Me too Lynda. 4mg from today for a week then reviewed in steroid clinic on 4th sept. Hope I wont have to stay on them longterm...will be the size of a house....I'm always so hungry!!
Hi ladies...after your advice again. Has anyone been on dexamethasone 8mg a day steroids? Ive been on them just a week and reducing them from tomorrow to 4mg a day. Only have to take for 2 weeks for breathlessness and then will be assessed.
But for the last 3 days I've had the most vile taste in my mouth and can't shift it....is this from the steroid rather than the capecetabine?
Ive also got the usual s/e of steroids ......the CONSTANT EATING!! I'm eating an orange or yoghurt after every meal to kill the foul taste in my mouth but thats only temporary too.
love bev xx